I had elevated liver enzymes back in novvember and have been seeing a specialist that did an upper endoscopy that came back with mild inflammation of the stomach and esophagus but was no need for concern. I had my liver biopsy about a month ago that came back ok. But two days after I was told my results I was in the e.r.and my liver enzyme numbers are even high than in november but they were coming down before this. What would cause them to elevate again?and lastly with an hour left in recovery my heart rate started going crazy but I felt fine but have had it high since then what would cause that?they did an ekg and that was fine. I've also had like a sore feeling at the liver biopsy site that I didn't have before. Why is that? Please help I just want answers.
Understand your predicament. The enzymes are elevated in liver disorders. Besides this they are also elevated in conditions like muscle injury and sometimes due to medications. This could be the reason for the elevation of your enzyme values.
The raised heart rate could be due to Sinus tachycardia, which can occur with anemia, anxiety, hyperthyroidism, fever and dehydration. It may not be related to a cardiac disorder. Please discuss this with your doctor am sure he will provide further assistance.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.